rufinamide

Known as: 1-(2,6-Difluorobenzyl)-1H-1,2,3-triazole-4-carboxamide, 1H-1,2,3-Triazole-4-carboxamide, 1-((2,6-difluorophenyl)methyl)-, rufinamide [Chemical/Ingredient] 
 
National Institutes of Health

Papers overview

Semantic Scholar uses AI to extract papers important to this topic.
2011
2011
The syndrome of malignant migrating partial seizures of infancy (MMPEI) is characterized by early onset of multiple seizures… (More)
Is this relevant?
2010
2010
The last 20 years have witnessed a tremendous explosion in the number of antiepileptic drugs (AEDs) as well as the introduction… (More)
  • figure 1
  • table 1
  • table 2
  • figure 2
  • figure 3
Is this relevant?
2010
2010
This is the first multicenter Italian experience with rufinamide as an adjunctive drug in children, adolescents and adults with… (More)
  • table 1
  • table 2
  • table 3
Is this relevant?
2010
2010
OBJECTIVE This open-label extension evaluated the long-term efficacy and tolerability of rufinamide in patients with Lennox… (More)
Is this relevant?
2009
2009
OBJECTIVE The aim of the study was to explore the effectiveness and tolerability of rufinamide in a heterogeneous group of… (More)
  • table 1
  • table 2
  • table 3
  • table 4
  • table 5
Is this relevant?
Highly Cited
2008
Highly Cited
2008
BACKGROUND Lennox-Gastaut syndrome is a catastrophic pediatric epilepsy syndrome characterized by multiple types of treatment… (More)
Is this relevant?
Highly Cited
2008
Highly Cited
2008
Rufinamide is a new, orally active antiepileptic drug (AED), which has been found to be effective in the treatment of partial… (More)
Is this relevant?
2008
2008
PURPOSE To evaluate the anticonvulsant profile and behavioral toxicity of rufinamide in animal seizure models compared to the… (More)
Is this relevant?
Review
2006
Review
2006
There is a remarkable array of new chemical entities in the current antiepileptic drug (AED) development pipeline. In some cases… (More)
  • figure 1
  • figure 2
  • figure 3
  • figure 4
  • figure 5
Is this relevant?
Review
2004
Review
2004
Cognitive impairment associated with antiepileptic drug (AED) therapy in children is an important concern given the potential… (More)
Is this relevant?